Aa
Aa
A
A
A
Close
Avatar universal

what is next when will it stop am i crazy??

i am 28 years old and never been throught this before ii am on day 5 from methadone detox this is ths is the first time i have detoxed please i need some feed back i started at 135 for 4 years the last year i was not on a program i could not aforf it so i bought off the street i could not aford it plus it was liquid so i really dont know how much i was on i used the cap to take less and less a bottle of 50 last me 4 days for about 3 monthes then i just said i am done i am in hell the first few days where not so bad i took colopin to help the side afeects it worked intell day 4 noe it dont matter if i take them or not my legs cramp i kick them so hard my head hurts i as stuck in the bathroom cant eat and jus cry over and over i lost my sister when i was on a 135 and now it feels like i just lost her yesterday it has been there years since she died can someone please help me let me know if this is normal what i am going through and more "WHAT AM I GOING THROUGH" WHEN WILL IT STOP i am strong i know i will make myself finish but i just need so truth on it all everyone keeps telling me the hard part is over but the next day is worse please i would love in sugestions or anything to help me through it and mostly the truth i will still make it
6 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Could you take something like Ambien cr for sleep?
Helpful - 0
654633 tn?1224502848
i'm on day 13. i droped from60mgs to 15mgs then walked off .first 3days are not to bad. days 4;5;and6 are the worst.then it will get a lil better each day.but if you can hang in there till day 7 you will be glad you did. trust me i'm not doing back flips at day 13. but its much better.but on day 7 . i started going to meetings and getting out. not because i wanted to but i knew it would help. today i started the  l-tyrsine and vits and can't beleive how well it helps. thinking about helping the wife clean the house. it's a must. you can get it at gnc. good luck and if i can help with any more info i would be happy to. god bless
Helpful - 0
Avatar universal
I can certainly sympathize with you. What you are going through is normal and I also am afraid to say it most likely will get worse before it gets better. Sometimes the bad stuff doesn't even hit you for as many as 5 days. It's hard to say because we don't know the dose, but no matter, because even lower doses of methadone still come with bad w/ds..I would say all in all you are going to feel pretty bad for a couple weeks ,maybe more,hopefully less. I was sick for about 6 weeks, with the first 3 being pretty horrible. I have an article in my journals that you may find helpful..it is written by a Dr. who was also an addict for 18 yrs. Please try and keep yourself hydrated..you are not going to have any energy for awhile and sleep will be very hard to get. This will pass, your mind is the most powerdul weapon you have against this..so gear up and you will be done with this..please feel free to write me. I will help in anyway I can. If you can manage, try soaking in hot baths to help your muscles..even if you have to stay in that tub all day..please do NOT drink alcohol because it does not help and infact will make it worse..I tried that. This is going to be hard but you can do it..stay strong and fight.
Helpful - 0
Avatar universal
Girl....you have just begun! It is going to take a while for things to ease. But let me tell you, the depression is the worse!!! It get's better a tiny bit at a time... You just have to stick it out!!! Good job getting to day five. In about another week, things will get a little easier! The depression really starts to lighten up. This is a long road and you need to know that it will take a while to start feeling good again. And sometimes that while takes forever to reach. lol But people do it all the time. It does get easier though.....
Good luck!!!
Helpful - 0
Avatar universal
Hi.  i hate to be the bearer of bad news, but methadone detox is a long road.  it is very slow to metabolize so you don't really start feeling badly until after 3 days have passed.  so i would say technically you are now on day 2.  makes perfect sense that you are feeling the way you do right now, but it will get better.  i think week 2 was the hardest for me.  are you taking the amino acids from the protocol page (bottom right hand side of the forum page).  they really help with the emotional stuff.  also, it seems perfectly natural to me that you are grieving over your sister.  when on the drugs we don't experience our emotions the same way.  we become rather numb.  so it is all coming up for you to process now.  are you trying to eat?  maybe some soup?  also, are you taking anything for the diarrhea?  anything you can do to help yourself is well worth it.

hang in there.

love and light,
Kova
Helpful - 0
340590 tn?1290952141
i have never taken methadone, but many here have and say it is the worst to detox from.  everything you are feeling is part of the recovery.  there is some great info in the health pages to the right about methadone.  there is alo the thomas recipe and aminos protocol which will help with the detox.  make your self get some exercise...it really helps.  i know you think you cant but just start with walking slowly and build up.  give it a try.  i will see if i can find someone with methadone experience to help you.  hang in ther and dont give up.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.